×

A survey of separable descriptive theory of sets and spaces. (English) Zbl 0223.54028


MSC:

54H05 Descriptive set theory (topological aspects of Borel, analytic, projective, etc. sets)
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] Čech E.: On bicompact spaces. Ann. Math. 39 (1937), 823-844. · Zbl 0017.42803
[2] Čech E.: Topological spaces. Academia, Praha 1966. · Zbl 0141.39401
[3] Bressler D. W., Sion M.: The current theory of analytic sets. Canad. J. Math., 16 (1964), 207-230. · Zbl 0126.38502
[4] Choquet G.: Ensembles boreliens et analytiques dans les espaces topologiques. C. R. Acad. Sci. Paris, 232 (1951), 2174-2176. · Zbl 0042.05403
[5] Choquet G.: Theory of capacities. Ann. Inst. Fourier (Grenoble), 5 (1953 - 54), 131 - 295. · Zbl 0064.35101
[6] Choquet G.: Ensembles K-analytiques et K-sousliniens. Ann. Inst. Fourier (Grenoble), 9 (1959), 75 - 89. · Zbl 0094.03403
[7] Frolík Z.: On \(G_{\delta}\)-spaces. Czech. Math. J. 9 (1959), 63-65. · Zbl 0084.38201
[8] Frolík Z.: Generalization of \(G_{\delta}\)-property of complete metric spaces. Czech. Math. J. 10 (1960), 359-379. · Zbl 0100.18701
[9] Frolík Z.: Internal characterizations of topologically complete spaces in the sense of E. Čech. Czech. Math. J. 12 (1962), 445-455. · Zbl 0112.14402
[10] Frolík Z.: A contribution to the descriptive theory of sets and spaces. General Topology and its Relations to Modern Analysis and Algebra. Proc. Symp. Prague 1961, 157-173.
[11] Frolík Z.: On the descriptive theory of sets. Czech. Math. J. 13 (1963), 335 - 359. · Zbl 0149.40303
[12] Frolík Z.: On analytic spaces. Bull. Acad. Polon. IX(1961), 721 - 726. · Zbl 0100.18802
[13] Frolík Z.: On coanalytic and bianalytic spaces. Bull. Acad. Polon. XII (1964), 527-530. · Zbl 0132.18304
[14] Frolík Z.: Baire sets that are Borelian subspaces. Proc. Roy. Soc. A, 299 (1967), 287-290. · Zbl 0149.40402
[15] Frolík Z.: A note on \(C(P)\) and Baire sets in compact and metrizable spaces. Bull. Acad. Polon. XY (1967), 779-784. · Zbl 0153.52601
[16] Frolík Z.: On the Souslin graph theorem. Comment. Math. Univ. Carolinae 9 (1968), 243 - 249. · Zbl 0165.14902
[17] Frolík Z.: On absolute Borel and Souslin sets. To appear in Pacif. J. Math. · Zbl 0215.24002
[18] Frolík Z.: A note on the Souslin operations. Comment. Math. Univ. Carolinae 9 (1968), 641 - 650. · Zbl 0199.30604
[19] Frolík Z.: On \(B\)-spaces. Comment. Math. Univ. Carolinae 9 (1968), 651 - 658. · Zbl 0183.51302
[20] Frolík Z.: A separation theorem and applications to Borel sets. Czech. Math. J. 20 (1970), 98-108. · Zbl 0221.54033
[21] Frolík Z.: Respectability of composites. Mathematika (1969), 153-157. · Zbl 0185.26102
[22] Frolík Z.: Analytic and Borelian sets in general spaces. Proc. London Soc. 1970. · Zbl 0215.24101
[23] Frolík Z.: Abstract analytic and Borelian sets. Bull. Math. Soc. Franç. 97 (1969), 357-368. · Zbl 0195.51902
[24] Gillman L., Jerison M.: Rings of continuous functions. D. van Nostrand, Princeton, 1960. · Zbl 0093.30001
[25] Kelley J. L.: General topology. D. van Nostrand, Pricenton, 1955. · Zbl 0066.16604
[26] Kelley J. L.: Linear topological spaces (with Namioka I.). D. van Nostrand, Princeton, 1963.
[27] Kuratovski K.: Topologie I. Warszawa 1952.
[28] Lusin N.: Les ensembles analytiques. Gauther-Villars Paris 1930. · JFM 56.0846.02
[29] Lusin N.: Sur les ensembles analytiques. Fund. Math. X (1927), 1 - 95. · JFM 53.0171.05
[30] Mackey C. W.: Borel structure in groups and their duals. Trans. Amer. Math. Soc. 85 (1957), 134-165. · Zbl 0082.11201
[31] Martineau A.: Sur le théorème du graphe fermé. C. R. Acad. Sci. Paris 263 (1966), 870. · Zbl 0151.19203
[32] Meyer P. A.: Probability and potentials. Blaisdell Co., London 1966. · Zbl 0138.10401
[33] Montgomery D.: Non-separable metric spaces. Fund. Math. 25 (1935), 527-534. · Zbl 0012.32102
[34] Negrepontis S.: Absolute Baire sets. Proc. Amer. Math. Soc. 18 (1967), 690-694. · Zbl 0153.24503
[35] Purves R.: Bimeasurable functions. Fund. Math. 58 (1966), 149-157. · Zbl 0143.07101
[36] Rogers C. A.: Analytic sets in Hausdorff spaces. Mathematika 11 (1964), 1 - 8. · Zbl 0123.39403
[37] Rogers C. A.: Descriptive Borel sets. Proc. Roy. Soc. Ser. A, 286 (1965), 455-478. · Zbl 0158.20202
[38] Rogers C. A. (with Knowles J. D.): Descriptive sets. Proc. Roy. Soc. Ser. A 291 (1965), 353-367. · Zbl 0171.21204
[39] Rogers C. A. (with Willmott R. C.): On the projection of Souslin sets. Mathematika 13 (1966), 147-150. · Zbl 0171.21204
[40] Rogers C. A. (with Willmott R. C.): On the uniformization of sets in topological spaces. Acta Math. 120 (1968), 1-52. · Zbl 0167.20802
[41] Rogers C. A.: Spaces with good Borel structures. To appear. · Zbl 0191.53003
[42] Rogers C. A.: A linear Borel set whose difference set is not Borel. To appear. · Zbl 0193.30902
[43] Rogers C. A.: Lusin’s first separation theorem. To appear. · Zbl 0207.52602
[44] Sierpinski W.: Algèbre des ensembles. Warszawa-Wroclaw 1951. · Zbl 0042.27903
[45] Sierpinski W.: Théorème d’unicité de M. Luzin. Fund. Math. 21 (1935), 250-275.
[46] Sion M.: On uniformization of sets in topological spaces. Trans. Amer. Math. Soc, 96 (1960), 237-245. · Zbl 0094.25902
[47] Sion M.: On analytic sets in topological spaces. Trans. Amer. Math. Soc, 96 (1960), 341 - 354. · Zbl 0094.03404
[48] Sion M.: Topological and measure-theoretic properties of analytic sets. Proc Amer. Math. Soc, 11 (1960), 769-776. · Zbl 0095.03903
[49] Sion M.: Continuous images of Borel sets. Proc Amer. Math. Soc, 12 (1961), 385-391. · Zbl 0100.18901
[50] Sion M.: On capacitability and measurability. Ann. Inst. Fourier (Grenoble), 13 (1963), 83 - 99. · Zbl 0163.35301
[51] Šneider V. E.: Continuous images of Souslin and Borel sets: Metrization theorems. (in Russian). Dokl. Akad. Nauk SSSR, 50 (1945), 77-79. · Zbl 0061.39705
[52] Šneider V. E.: Descriptive theory of sets in topological spaces. (in Russian). Dokl. Akad. Nauk SSSR, 50 (1945), 81-83. · Zbl 0061.39706
[53] Šneider V. E.: Descriptive theory of sets in topological spaces. (in Russian). Učenye Zapiski Moskov. Gos. Univ. 135, II (1948), 37-85.
[54] Schwartz L.: Sur le théorème du graphe fermé. C. R. Acad. Sci. Paris, 263 (1966), 612. · Zbl 0151.19202
[55] Stone A. H.: Non-separable Borel sets. Rozprawy Mat. 28, Warszawa 1962. · Zbl 0111.35201
[56] Stone A. H.: Absolute \(F_{sigma}\)-spaces. Proc Amer. Math. Soc 13 (1962), 495 - 499. · Zbl 0108.35601
[57] Treves F.: Topological vector spaces, distributions and kernels. Academic Press, New York 1967. · Zbl 0171.10402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.